# SDR CA991208009

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Leaking
- Location: Brake Assy
- Part time: 772 hours
- Component: Bfgoodrich, 224664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE NR 2 BRAKE WAS FOUND TO BE LEAKING.  THE PROBLEM WAS TRACED TO A DAMAGED BACK-UP RING ON A BRAKE PISTON.
